Alert archive / Maine / Small Craft Advisories in 2021

Small Craft Advisory 18, NWS Caribou, ME

February 21, 2021

NWS Caribou, ME issued this small craft advisory at Feb 21, 2021, 4:21 PM EST. It took effect at Feb 22, 2021, 1:00 PM EST. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
Feb 21, 2021, 4:21 PM EST (21:21 UTC)
In effect from
Feb 22, 2021, 1:00 PM EST
Expired
Feb 24, 2021, 3:24 AM EST
In force
38 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

973 
WHUS71 KCAR 212121
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
421 PM EST Sun Feb 21 2021

ANZ050>052-220530-
/O.NEW.KCAR.SC.Y.0018.210222T1800Z-210223T1600Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
421 PM EST Sun Feb 21 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM MONDAY TO 11 AM EST
TUESDAY...

* WHAT...Southwest winds 20 to 30 kt with a few gusts up to 35 kt
  and seas 6 to 10 feet expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM, Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM and Intra Coastal Waters from 
  Schoodic Point, ME to Stonington, ME.

* WHEN...From 1 PM Monday to 11 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
13 follow-up statements
414 
WHUS71 KCAR 212350
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
650 PM EST Sun Feb 21 2021

ANZ050>052-221000-
/O.CON.KCAR.SC.Y.0018.210222T1800Z-210223T1600Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
650 PM EST Sun Feb 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM MONDAY TO
11 AM EST TUESDAY...

* WHAT...Southwest winds 20 to 30 kt with a few gusts up to 35 kt
  and seas 6 to 10 feet expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME, Coastal Waters from Eastport, ME to Schoodic 
  Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME 
  to Stonington, ME out 25 NM.

* WHEN...From 1 PM Monday to 11 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
386 
WHUS71 KCAR 220832
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
332 AM EST Mon Feb 22 2021

ANZ050-051-221645-
/O.UPG.KCAR.SC.Y.0018.210222T1800Z-210223T1600Z/
/O.NEW.KCAR.GL.W.0009.210222T2100Z-210223T0600Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
332 AM EST Mon Feb 22 2021

...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM EST
TUESDAY...

* WHAT...South winds 20 to 25 kt with gusts up to 35 kt and seas 
  6 to 9 feet expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...From 4 PM this afternoon to 1 AM EST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ052-221645-
/O.CON.KCAR.SC.Y.0018.210222T1800Z-210223T1600Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
332 AM EST Mon Feb 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 11 AM EST TUESDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 6 feet expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...From 1 PM this afternoon to 11 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
493 
WHUS71 KCAR 221401
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
901 AM EST Mon Feb 22 2021

ANZ050-051-222215-
/O.CON.KCAR.GL.W.0009.210222T2100Z-210223T0600Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
901 AM EST Mon Feb 22 2021

...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
1 AM EST TUESDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 
  6 to 9 feet expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...From 4 PM this afternoon to 1 AM EST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ052-222215-
/O.CON.KCAR.SC.Y.0018.210222T1800Z-210223T1600Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
901 AM EST Mon Feb 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 11 AM EST TUESDAY...

* WHAT...Southwest winds 15 to 25 kt with a few gusts up to 35 kt
  and seas 3 to 6 feet expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...From 1 PM this afternoon to 11 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
403 
WHUS71 KCAR 222008
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
308 PM EST Mon Feb 22 2021

ANZ050-051-230415-
/O.CON.KCAR.GL.W.0009.210222T2100Z-210223T0600Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
308 PM EST Mon Feb 22 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 
  6 to 9 feet expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 1 AM EST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ052-230415-
/O.CON.KCAR.SC.Y.0018.000000T0000Z-210223T1600Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
308 PM EST Mon Feb 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST
TUESDAY...

* WHAT...Southwest winds 15 to 25 kt with a few gusts up to 35 kt
  and seas 3 to 6 feet.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...Until 11 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
927 
WHUS71 KCAR 230331
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1031 PM EST Mon Feb 22 2021

ANZ050-051-230600-
/O.CON.KCAR.GL.W.0009.000000T0000Z-210223T0600Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
1031 PM EST Mon Feb 22 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 6
  to 10 feet.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 1 AM EST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ052-231200-
/O.CON.KCAR.SC.Y.0018.000000T0000Z-210223T1600Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
1031 PM EST Mon Feb 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST
TUESDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt and seas 4
  to 7 feet.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...Until 11 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Norcross
010 
WHUS71 KCAR 230512
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1212 AM EST Tue Feb 23 2021

ANZ050-051-230800-
/O.EXT.KCAR.GL.W.0009.000000T0000Z-210223T0800Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
1212 AM EST Tue Feb 23 2021

...GALE WARNING NOW IN EFFECT UNTIL 3 AM EST EARLY THIS MORNING...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and
  seas 8 to 11 feet.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 3 AM EST early this morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ052-231315-
/O.CON.KCAR.SC.Y.0018.000000T0000Z-210223T1600Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
1212 AM EST Tue Feb 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 4 to 7 feet.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...Until 11 AM EST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

CB
888 
WHUS71 KCAR 230802
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
302 AM EST Tue Feb 23 2021

ANZ050-051-231615-
/O.EXP.KCAR.GL.W.0009.000000T0000Z-210223T0800Z/
/O.EXB.KCAR.SC.Y.0018.000000T0000Z-210224T1200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
302 AM EST Tue Feb 23 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST WEDNESDAY...
...GALE WARNING HAS EXPIRED...

* WHAT...West wind 10 to 15 knots with gusts to 25 knots. Seas 6
  to 10 feet, subsiding to 4 to 6 feet by this afternoon. 

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ052-231600-
/O.CON.KCAR.SC.Y.0018.000000T0000Z-210223T1600Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
302 AM EST Tue Feb 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING...

* WHAT...Seas 3 to 6 feet.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...Until 11 AM EST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

CB
883 
WHUS71 KCAR 231059
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
559 AM EST Tue Feb 23 2021

ANZ052-231200-
/O.CAN.KCAR.SC.Y.0018.000000T0000Z-210223T1600Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
559 AM EST Tue Feb 23 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Both the wind and seas have dropped below small craft advisory
levels and therefore the advisory has been cancelled. 

$$

ANZ050-051-231900-
/O.CON.KCAR.SC.Y.0018.000000T0000Z-210224T1200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
559 AM EST Tue Feb 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WHAT...West wind 10 to 15 knots with gusts to 25 knots. Seas 6
  to 9 feet, subsiding to 4 to 6 feet by this afternoon. 

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

CB
984 
WHUS71 KCAR 231730
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1230 PM EST Tue Feb 23 2021

ANZ050-051-240130-
/O.CON.KCAR.SC.Y.0018.000000T0000Z-210224T1200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
1230 PM EST Tue Feb 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WHAT...West wind 10 to 15 knots with gusts to 25 knots. Seas 6 
  to 9 feet, subsiding to 4 to 6 feet by this afternoon.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
606 
WHUS71 KCAR 232112
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
412 PM EST Tue Feb 23 2021

ANZ050-051-240515-
/O.CON.KCAR.SC.Y.0018.000000T0000Z-210224T1200Z/
/O.NEW.KCAR.GL.A.0007.210225T0400Z-210226T0400Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
412 PM EST Tue Feb 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY
EVENING...

* WHAT...For the Small Craft Advisory, seas 4 to 7 feet. For the 
  Gale Watch, west winds 20 to 25 kt with gusts up to 35 kt and 
  seas 6 to 9 feet possible.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...For the Small Craft Advisory, until 7 AM EST Wednesday. 
  For the Gale Watch, from Wednesday evening through Thursday 
  evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$
885 
WHUS71 KCAR 240322
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1022 PM EST Tue Feb 23 2021

ANZ050-051-241130-
/O.CON.KCAR.SC.Y.0018.000000T0000Z-210224T1200Z/
/O.CON.KCAR.GL.A.0007.210225T0400Z-210226T0400Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
1022 PM EST Tue Feb 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY EVENING...

* WHAT...For the Small Craft Advisory, seas 4 to 7 feet. For the 
  Gale Watch, west winds 20 to 25 kt with gusts up to 35 kt and 
  seas 6 to 9 feet possible.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...For the Small Craft Advisory, until 7 AM EST Wednesday. 
  For the Gale Watch, from Wednesday evening through Thursday 
  evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$
975 
WHUS71 KCAR 240356
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1056 PM EST Tue Feb 23 2021

ANZ050-051-241200-
/O.CON.KCAR.SC.Y.0018.000000T0000Z-210224T1200Z/
/O.CON.KCAR.GL.A.0007.210225T0400Z-210226T0400Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
1056 PM EST Tue Feb 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY EVENING...

* WHAT...For the Small Craft Advisory, seas 5 to 6 feet. For the
  Gale Watch, west winds 20 to 25 kt with gusts up to 35 kt and 
  seas 6 to 9 feet possible.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...For the Small Craft Advisory, until 7 AM EST Wednesday. 
  For the Gale Watch, from Wednesday evening through Thursday 
  evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions. Remain in port, seek safe harbor, alter 
course, and/or secure the vessel for severe wind and seas.

&&

$$
869 
WHUS71 KCAR 240824
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
324 AM EST Wed Feb 24 2021

ANZ050-051-241630-
/O.CAN.KCAR.SC.Y.0018.000000T0000Z-210224T1200Z/
/O.UPG.KCAR.GL.A.0007.210225T0400Z-210226T0400Z/
/O.NEW.KCAR.GL.W.0010.210225T0300Z-210226T0300Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
324 AM EST Wed Feb 24 2021

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST
THURSDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...West winds 15 to 25 kt with gusts up to 35 kt and seas 
  6 to 9 feet expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...From 10 PM this evening to 10 PM EST Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ052-241630-
/O.NEW.KCAR.SC.Y.0019.210225T0300Z-210226T0300Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
324 AM EST Wed Feb 24 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
10 PM EST THURSDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  3 to 6 feet expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...From 10 PM this evening to 10 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Sinko

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Feb 21, 1:14 PM EST, 3 hours 7 minutes earlier.

Area forecast discussion, Feb 21, 1:14 PM EST, 3 hours 7 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
114 PM EST Sun Feb 21 2021

.SYNOPSIS...
High pressure will build to the south of the region through
tonight. Low pressure will cross the region Monday night and
exit across the Maritimes Tuesday. High pressure will build
south of the region Wednesday with a cold front crossing the
area on Thursday morning.

&&

.NEAR TERM /THROUGH TONIGHT/...
1 PM Update...
Temps continue to respond nicely to the afternoon sun with a
number of sites well into the upper 20s and few around 30F.
Satl imagery showed clear skies across the region w/some clouds
riding into the ridge across southern Canada.Given the abundant
sunshine and still some hrs of daylight, decided to bump up the
afternoon maxes a few degrees. High pres centered over eastern
VA will continue to ridge toward the region into late afternoon.
NW winds have climbed to 10-15 mph, but will start to fall back
later this afternoon as the pres gradient relaxes w/that ridge
pushes e.

See Marine section below.

Previous discussion...
Clear skies is expected tonight with favorable radiational
cooling conditions, particularly across the southern half of the
area which will be closer to the surface high pressure center.
With most areas starting off well above freezing, the surface
high center to the south, and potential for some high clouds
around daybreak, most areas should not fall much below zero.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY/...
Surface high pressure moves well east of the Middle Atlantic coast
Monday as low pressure across the Great Lakes move into western
Quebec as an open trough.  As the trough continues east Monday
evening secondary lows are expected to develop across Maine and in
the Gulf of Maine, and they are expected to move east into the
Maritimes by 12Z Tuesday. There remains model differences in the
evolution of these secondary lows as to the location and timing that
will impact the amount of QPF that falls across the area. In a broad
sense there is agreement that the best QPF will be across the
southern half of the FA, and especially across the southeast corner
of the FA. The system is fairly progressive and there is not expected
to be any wrap around/deformation banding. At this time amounts are
expected to be less than 2 inches across the north (and in many
areas an inch or less), 1 to 3 inches south, but with the
caveat that there could be a bit more snow in interior
Washington County. Downeast, the precipitation type also comes
into play with a rain/snow mix possible for a time Monday
evening. Although an advisory can't be completely ruled out,
especially for parts of interior Washington County, at this time
odds would appear to be against any widespread amounts of 4".
The snow is also not going to be powdery, and it would take a
good 3 to 5 tenths of an inch of QPF to fall all as snow to get
advisory level snowfall which is less than currently forecast.
In the wake of this system, Tuesday looks mainly dry with the
possibly exception of isolated to scattered snow showers across
the far north and mountains that could even mix with rain in the
afternoon. Temperatures will be well above average with no cold
air in the wake of Monday evening's system. Highs should climb
above freezing even across the far north and some spots Downeast
will likely top 40 degrees for the first time this month.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
No major winter storms are expected during the long term. The air
mass starts mild into Wednesday with above average temperatures.
A fairly strong cold front is expected to cross the area
late Wednesday night into Thursday morning and will likely be
accompanied by some snow showers and potentially a snow squall,
especially across the north and mountains. In the wake of the
front, a much colder air mass for Thursday and Friday. A gusty
northwest wind will add to the chill Thursday. The high center
is still well west of the FA Thursday night so it will not be
ideal for radiational cooling, but some spots in the north will
likely get a bit below zero with cold air advection, and wind
chills will make it feel colder and it could come close to wind
chill advisory levels in a few spots in the far north toward
morning. Still a bit of wind Friday, but it should settle down
later in the day as the center of the high builds much closer
to the region. This could set the stage for more widespread sub-
zero lows in the north Friday night and have lowered them a
fair bit from the model consensus. High pressure slides east
Saturday with moderation of the air mass and a seasonable
afternoon.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
NEAR TERM: VFR through early Monday morning. WNW winds gusting
to around 15 knots from mid-morning through sunset, becoming
light overnight.

SHORT TERM: Mon & Mon night: VFR Monday morning will give way
to IFR by late in the day in snow with rain and snow at KBHB.
Conditions will likely improve to MVFR after midnight Mon night
as the precipitation ends. A south to southwest wind will
increase to 10 to 15 knots Monday with gusts to 25 knots at
KBHB. The wind will shift into the NW and diminish to 5 to 10
knots by late Mon night.

Tue & Wed: Predominately VFR, but with MVFR possible at times,
mainly at the Aroostook County terminals. NW wind 5 to 10 knots
shifting into the W Wed.

Wed night & Thu: W wind 5 to 10 knots shifting into the NW by Thu
and increasing to 10 to 20 knots with gusts to 30 knots. VFR, except
local IFR to MVFR in scattered snow showers, mainly north of
KBGR.

&&

.MARINE...
NEAR TERM: Update...Winds have dropped below 25 kts per the last
3 hr trend of the buoys. Winds should continue to drop off into
tonight as the high to the s ridges across the region later
tonight.

SHORT TERM: A small craft advisory will likely be required by Monday
afternoon and into Monday evening for a combination of wind and
seas. The wind will diminish Monday night, but a SCA for seas will
likely continue on the coastal waters. Another SCA is expected in
the wake of a cold front Wed night with a few gusts to near gale
force possible Thursday.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...None.
MARINE...None.

&&

Near Term...Hewitt
Hazardous weather outlook, Feb 21, 4:30 AM EST, 11 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
430 AM EST Sun Feb 21 2021

MEZ001>006-010-011-015>017-029>032-220930-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-Southern Piscataquis-Northern Washington-
430 AM EST Sun Feb 21 2021

This Hazardous Weather Outlook is for Central Highlands Maine,
Coastal DownEast Maine, Far Eastern Maine, Far Northern Maine,
Interior DownEast Maine, North Woods Maine and Penobscot Valley
Maine.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-220930-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
430 AM EST Sun Feb 21 2021

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

Nearby

Small Craft Advisories in Maine, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.